# SDR TRBA2007065

- Difficulty date: August 2, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 23,843 hours, 26,375 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Valve
- Part number: BHC1021
- Part serial: UNREADABLE
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, EXCESSIVE ROLL TO THE LEFT.  REMOVED AND REPLACED LEFT WING SPOILER VALVE BLOCK AS PER M/M 27-64-72.  OP AND LEAK CHECK SATISFACTORY.
